losing weight while taking pain killers

Discussion in 'Weight Watchers' started by Sam, 22 November 2007 Social URL.

  1. Sam

    Sam Banned

    Last night I had a horrible headache. Usually I don't take many pain killers (only if it is really necessary) but last night I really had to take some. Do you know if this has any effects on my weight loss? The reason why I am asking is that I have gained a little weight again. That is what my scale told me at least :-(
  2. Avatar

    MiniMins.com Matched Content

  3. Starlight

    Starlight Gold Member

    Weight Watchers
    Ive never found painkillers made any difference at all :)

    Is this your weekly wi or are you popping on those scales midweek ;)
  4. ThinLizzy

    ThinLizzy Wants to be a yummy mummy

    Start Weight:
    Current Weight:
    Goal Weight:
    Slimming world
    This is only coming from a slimming world perspective but last week i rang the helpline number and they said that no tablets or vitamins in tablet or capsule form will have any bearing at all on weight loss....hope that helps a bit...x
  5. paula 36

    paula 36 Gold Member

  6. Sam

    Sam Banned

    Thanks a lot for this comment. It is really good to hear that neither tablets nor vitamins will have any effect on my weight loss. Although it is still a little strange too me why I have gained a little weight after having taken the pain killers. I followed the weight watchers programm very strictly the day before...
  7. paula 36

    paula 36 Gold Member

    The Only Thing I Thing That Can Is Like Cough Medicines The Syrupy Onesx
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page